Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/113210
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Acoustic impedance of micro perforated membranes: velocity continuity condition at the perforation boundary
Author: Li, C.
Cazzolato, B.
Zander, A.
Citation: Journal of the Acoustical Society of America, 2016; 139(1):93-103
Publisher: Acoustical Society of America
Issue Date: 2016
ISSN: 0001-4966
1520-8524
Statement of
Responsibility: 
Chenxi Li, Ben Cazzolato and Anthony Zander
Abstract: Abstract not available
Rights: © 2016 Acoustical Society of America
RMID: 0030042634
DOI: 10.1121/1.4939489
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.